# SDR USAA050836

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 1 INCH, FORWARD CABIN FLOOR STRUCTURE STATION 310 RBL 13 TOP OF SUPPORT INBOARD SCREW HOLE.  REMOVED DAMAGED STIFFENER, FRILLED UP AND INSTALLED PART IAW SRM 53-10-51 FIG 101, PAGE 105.  (M)
